# SDR DALA2025050503447

- Difficulty date: April 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N574DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0265
- Aircraft time: 16,801 hours, 2,567 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Sealant
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - LH WING W/C 5720-01102-08A STEP 13.  REPAIR LH WING REAR LOWER SEALANT APPLIED AS PER W/C 5720-01102-08A STEP 6. FOUND SATISFACTORY AND W/C STEP 13
